# SDR AALA201806059005

- Difficulty date: May 26, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020200
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT, FRAMES 64 TO 66, Y765.   REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DRAWING D53472815.
